# SDR FDEA201204041253

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 94,070 hours, 36,276 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG INTERMITTENT RED UNSAFE UP &  LOCKED.  BOTH PRIMARY & SECONDARY, QRH FOLLOWED.  REMOVED RT MLG DOWNLOCK SENSOR D1-43.   REPLACED PINS AND CONNECTOR ON NEW DOWN LOCK SENSOR PER MM 20-30-02-2-0. INSTALLED RT MAIN GEAR DOWN LOCK SENSOR 'A' PER MM 32-61-15-4. PSEU RETURNED TO SERVICE.  PASSED AND SENSOR READ OUT IS OK.
